Title

The Conjugate of a Difference of Functions Defined on Different Spaces

Publication Type

Journal Article

Publication Date

1989

Abstract

Using a generalization of the chain rule of subdifferential calculus we derive expressions for the conjugate of the difference of functions defined on different spaces. As a consequence we are able to extend PSCHENICHNYI'S formula for (M - N)* such as generalized by HIRIART-URRUTY.

Discipline

Mathematics | Operations and Supply Chain Management

Research Areas

Operations Management

Publication

Numerical Functional Analysis and Optimization

Volume

10

Issue

5

First Page

541

Last Page

556

ISSN

0163-0563

Identifier

10.1080/01630568908816317

Publisher

Taylor and Francis

Additional URL

http://dx.doi.org/10.1080/01630568908816317